# SDR IPXA2024060442028

- Difficulty date: May 31, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,735 hours, 22,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: FWD CARGO PIT - FRAME STA 720 RH SIDE  HAS A DENT IN INNER CHORD BETWEEN STR 22R AND 23R INSTALLED SECTION "J" I.A.W SRM 53-00-07-2R-5, DETAIL I,
